Full Text:   <130>

CLC number: 

On-line Access: 2023-11-24

Received: 2023-06-28

Revision Accepted: 2023-09-03

Crosschecked: 0000-00-00

Cited: 0

Clicked: 194

Citations:  Bibtex RefMan EndNote GB/T7714

-   Go to

Article info.
Open peer comments

Journal of Zhejiang University SCIENCE B 1998 Vol.-1 No.-1 P.

http://doi.org/10.1631/jzus.B2300469


Seizure as the main presenting manifestation of three patients with acute glufosinate-ammonium poisoning


Author(s):  Ping WANG, Cong-ying SONG, Xuan LU, Yuanqiang LU

Affiliation(s):  Department of Emergency Medicine, The First Affiliated Hospital, School of Medicine, Zhejiang University, Hangzhou, 310003 Zhejiang, People’ more

Corresponding email(s):   luyuanqiang@zju.edu.cn

Key Words:  Glufosinate-ammonium, Seizure, Herbicide poisoning, Head CT


Ping WANG, Cong-ying SONG, Xuan LU, Yuanqiang LU. Seizure as the main presenting manifestation of three patients with acute glufosinate-ammonium poisoning[J]. Journal of Zhejiang University Science B, 1998, -1(-1): .

@article{title="Seizure as the main presenting manifestation of three patients with acute glufosinate-ammonium poisoning",
author="Ping WANG, Cong-ying SONG, Xuan LU, Yuanqiang LU",
journal="Journal of Zhejiang University Science B",
volume="-1",
number="-1",
pages="",
year="1998",
publisher="Zhejiang University Press & Springer",
doi="10.1631/jzus.B2300469"
}

%0 Journal Article
%T Seizure as the main presenting manifestation of three patients with acute glufosinate-ammonium poisoning
%A Ping WANG
%A Cong-ying SONG
%A Xuan LU
%A Yuanqiang LU
%J Journal of Zhejiang University SCIENCE B
%V -1
%N -1
%P
%@ 1673-1581
%D 1998
%I Zhejiang University Press & Springer
%DOI 10.1631/jzus.B2300469

TY - JOUR
T1 - Seizure as the main presenting manifestation of three patients with acute glufosinate-ammonium poisoning
A1 - Ping WANG
A1 - Cong-ying SONG
A1 - Xuan LU
A1 - Yuanqiang LU
J0 - Journal of Zhejiang University Science B
VL - -1
IS - -1
SP -
EP -
%@ 1673-1581
Y1 - 1998
PB - Zhejiang University Press & Springer
ER -
DOI - 10.1631/jzus.B2300469


Abstract: 
There has always been great concern about herbicides as a potential environmental hazard. Due to their excessive use, the toxicity of glufosinate-ammonium to the central nervous system (CNS) has been a major focus of recent research. Here, we report three cases of acute glufosinate-ammonium poisoning in which seizure was the main presenting manifestation. After summarizing the clinical characteristics, diagnosis, and treatment of the patients, we review the relevant literature to discuss the potential mechanism of neurotoxicity caused by glufosinate-ammonium, hoping to draw clinicians' attention to the neurotoxicity of herbicides.

Darkslateblue:Affiliate; Royal Blue:Author; Turquoise:Article

Open peer comments: Debate/Discuss/Question/Opinion

<1>

Please provide your name, email address and a comment





Journal of Zhejiang University-SCIENCE, 38 Zheda Road, Hangzhou 310027, China
Tel: +86-571-87952783; E-mail: cjzhang@zju.edu.cn
Copyright © 2000 - 2024 Journal of Zhejiang University-SCIENCE